MathSciNet Relay Station
MathSciNet bibliographic data
MR527480 01A70 (62-03)
Anderson, T. W.; Chung, K. L.; Lehmann, E. L. Pao Lu Hsü: 1909–1970. Ann. Statist. 7 (1979), no. 3, 467–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement